×

Congruence extension property for distributive double p-algebras. (English) Zbl 0316.06007


MSC:

06D05 Structure and representation theory of distributive lattices
06C15 Complemented lattices, orthocomplemented lattices and posets
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Grätzer,Lattice Theory. First concepts and distributive lattices, W. H. Freeman and Co., 1971. · Zbl 0232.06001
[2] G. Grätzer and H. Lakser,The structure of pseudocomplemented distributive lattices. II: Congruence extension and amalgamation. Trans. Amer. Math. Soc.156 (1971), 343–358. · Zbl 0244.06011
[3] T. Katriňák,The structure of distributive double p-algebras. Regularity and congruences, Algebra Univ.3 (1973), 238–246. · Zbl 0276.08005
[4] H. Lakser,Principal congruences of pseudocomplemented distributive lattices, Proc. Amer. Math. Soc.37 (1973), 32–36. · Zbl 0269.06005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.